| Model Number |
DYNSCA24056 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
02/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 when inserting the iv into the right arm, "the iv was inserted and the blood return did not occur until the iv was through the vessel".The customer reported "multiple" attempts to start the iv line were attempted and an iv was successfully inserted when "using a different catheter".The customer reported the infusion was able to be completed.Sample requested to be returned.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, on 02/06/2023 when inserting the iv into the right arm, "the iv was inserted and the blood return did not occur until the iv was through the vessel".